MAUDE Adverse Event Report: COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

COVIDIEN MFG SOLUTIONS S.A. MAHURKAR; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Model Number 8813793013
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, prior to insertion, when they tried to pass the guide wire through the lumen, it was found that the arterial lumen was "covered" and did not allow the guide wire to pass.It was reported that the device was flushed with saline prior to use.The saline passed through the lumen but the nurse felt that the lumen was a little occluded.Nothing unusual was observed on the guide wire and the guide wire that was used was the one that came from the kit and there was no problem with the catheters dimension and it matched the dimension printed on the label.It was stated that the catheter was not repaired, there was no leak, there was no luer adapter issue.There was no reported patient involvement.

Brand Name
MAHURKAR
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COVIDIEN MFG SOLUTIONS S.A.
edificio b20, calle #2
alajuela 20101
CR  20101
MDR Report Key9887168
Report Number3009211636-2020-00074
Device Sequence Number11367774
Product Code FOZ
UDI-Device Identifier10884521004832
UDI-Public10884521004832
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
K943349
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/03/2023
Device Model Number8813793013
Device Catalogue Number8813793013
Device Lot Number1805800139
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/09/2020
Initial Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1